UAB Digital Repository of Documents 1 records found  Search took 0.00 seconds. 
1.
41 p, 668.2 KB Overconvergent quaternionic forms and anticyclotomic p-adic L-functions / Kim, Chan-Ho (KIAS (Seül, Corea del Sud). School of Mathematics)
We reinterpret the explicit construction of Gross points given by Chida-Hsieh as a non-Archimedian analogue of the standard geodesic cycle (i∞)-(0) on the Poincaré upper half plane. This analogy allows us to consider certain distributions, which can be regarded as anticyclotomic p-adic L-functions for modular forms of non-critical slope following the overconvergent strategy à la Stevens. [...]
2019 - 10.5565/PUBLMAT6321910
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 727-767 (Articles)  

See also: similar author names
1 Kim, C. O.
1 Kim, C.G.
1 Kim, C.O.
1 Kim, Chang Ouk
1 Kim, Christopher
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.